# SDR FDEA201408092136

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 44,532 hours, 18,069 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Corroded
- Location: Lt Wing
- Part time: 44,532 hours, 18,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RIB 5 MLG FWD LUG HAS CORROSION IN BORE & AFT FACE.  COMPLIED WITH EA 6-5710-T0310388 P2 WINGS BASIC WING STRUCTURE LT & RT RIB 5 BORE CORROSION.
